MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 9.5 FR DUAL LUMEN GROSHONG 18CM TIP TO CUFF WITH PEEL APART INTRODUCER WILL CONV; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS 9.5 FR DUAL LUMEN GROSHONG 18CM TIP TO CUFF WITH PEEL APART INTRODUCER WILL CONV; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 6626954
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of reay0111 showed no other similar product complaint(s) from this lot number.Device, not yet returned.
 
Event or Problem Description
It was reported that the catheter plastic softened in situ which caused it to dislodge.No patient injury was reported.

Brand Name
9.5 FR DUAL LUMEN GROSHONG 18CM TIP TO CUFF WITH PEEL APART INTRODUCER WILL CONV
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6900557
Report Number3006260740-2017-01719
Device Sequence Number1111207
Product Code LJS
UDI-Device Identifier00801741041563
UDI-Public(01)00801741041563
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K860256
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/28/2017
Report Date (Section F) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6626954
Device Catalogue Number6626954
Device Lot NumberREAY0111
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/27/2017
Event Location Hospital
Date Report to Manufacturer06/06/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA08/11/2017